# SDR 95ZZZX3422

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753AS
- Make and model: Boeing 727-22C
- Aircraft serial: 19203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH LONG, .5 INCH WIDE VERTICAL GASH OR PUNCTURE AT STA 530, WL 188, RIGHT SIDE OF FUSELAGE, WAS DISCOVERED DURING THE WALK-AROUND INSPECTION IN SAIPAN.  DAMAGE REPAIRED IAW SRM 53-30-3, BLIND RIVET REPAIR.  PATCH CONSISTED OF A 9 INCH BY 12 INCH AREA SCARF WITH A CENTER AREA OF 1.5 INCH BY 4 INCH.  PATCH MATERIAL USED WAS TT 2024.050.
